# SDR FDEA201110094390

- Difficulty date: October 9, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 34,736 hours, 17,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBOARD DELAMINATED.  REPLACED FLOORBOARD IAW SRDM SR27-53-005 REV D.
